MathSciNet Relay Station
MathSciNet bibliographic data
MR1975399 55P62 (18G55 55N91 57T30)
Lillywhite, Steven Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2771–2793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement